# SDR DALA2022042803004

- Difficulty date: April 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 6,170 hours, 2,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT OVEFR EMER. EXIT SIGN MISSING. REPLACED LT OVERWING EMER. EXIT LENS. OK FOR SVC. (LP# 6183364)
